# SDR USAA2011040591328

- Difficulty date: March 14, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 59,930 hours, 40,137 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26601197A
- Part serial: 812
- Condition: Cracked
- Location: Le Slat
- Part time: 17,315 hours, 11,393 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5/QX6 - CRACKS ON NR 1 SLAT LOWER AFT TRAILING EDGE SKIN.  REPLACED NR 1 SLAT IAW B737 AMM 27-81-21-4.
